# SDR CA080904003

- Difficulty date: September 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,773 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) UNTIL THE OFFICIAL REPORT ARRIVES, THIS IS WHAT IS DETERMINED HAPPENED. DURING TAKEOFF THE PILOT EXPERIENCED A LOUD NOISE AND THEN ACFT YAWED SLIGHTLY.  THE ACFT LANDED WITHOUT INCIDENT.  THE CLUTCH WAS REPLACED AND ACFT RETURNED TO SERVICE.  DETAILS WILL BE BROUGHT FORWARD ONCE THE CLUTCH IS DISASSEMBLED AND A TEAR DOWN REPORT IS AVAILABLE.
